MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ELSA; ELSA SPACER 20 X 50MM, 8-17MM, 5-20°

GLOBUS MEDICAL, INC. ELSA; ELSA SPACER 20 X 50MM, 8-17MM, 5-20°
Model Number 1122.1050
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided does not clearly show a loss of implant height.The images are aligned differently skewing the orientation and perception of the height.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that an elsa spacer has collapsed post-operatively.There are no plans for a revision surgery.

Brand Name
ELSA
Common Device Name
ELSA SPACER 20 X 50MM, 8-17MM, 5-20°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11440245
Report Number3004142400-2021-00041
Device Sequence Number3997732
Product Code OVD
UDI-Device Identifier00889095334425
UDI-Public00889095334425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161379
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1122.1050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;